# SDR UHLA201603050098

- Difficulty date: March 5, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 31,861 hours, 19,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE.  CLEANED AND INSPECTED FWD PASSENGER DOOR ASSY REF CMM 52-11-51. NO DEFECTS NOTED.
